Feelin' groovy. If all else fails, try sedation. I'm back on a drug I had weened myself off of a year ago because of its side effects. But, considering my current state of depression versus a few side effects, the drugs won. Seroquel is an interesting specimen of a drug. It ensures that you experience no lows by also taking away the highs. It makes you feel so drowsy and sedate that nothing really matters.
With respect to SGA, and by comparrison, I've reached this same level of no highs and no lows. However, with SGA, it's not drug induced. Somehow, I've reached a point where I have few sexual desires, and when I do, they can be either gay or straight (bisexual?). Sometimes niether side wins out and I feel asexual. I'm guessing that this is due to the depression. A decreased libedo is one of the symptoms. This, in and of itself, has been a good thing since it has made it much easier to resist temptation. However, it also leaves me feeling quite bland - like I have no sexual identity. It's a very puzzling situation. Can anyone relate?